# SDR DALA2022120907949

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED BTW FRAME 73 AND FRAME 74 LH SIDE IN PAS SENGER CABIN.   REPLACED SEAT TRACK YB1 LOC. BTW FRAME 73 AND FRAME 74 LH SIDE IN PASSENGER CABIN.
